November 13, 2011
It was too good to be true that Pristiq was out of my system. I woke up groggy with a mild headache. Then around 12:00 I got the-dizzy-when-I-turn-my-head symptom. I tried to get through the symptoms. I ate a huge meal for lunch and it didn’t do a thing. I kept busy because it wasn’t as bad as the night I took ¼ more of a dose. I sucked on a candy and that may have helped a bit. Does sugar effect serotonin? I still feel dizzy but I’m sticking it out because I want this to be out of my system!
I seem to have more will power with this med than with alcohol. It’s the same thing, really, withdrawal from both is difficult and my brain is telling me to go back to what is making me feel lousy trying to get off. I battled with myself about not taking a ¼ pill of Pristiq. In the end it would just prolong the agony, even though short-term it would make me feel better. That’s alcohol, it makes me forget my worries but the next day there they are again and I have a hangover plus the problems.